# SDR 0103466302

- Difficulty date: September 30, 2001
- Submitted: October 5, 2001
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 52,217 hours, 6,705 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY ESCAPE PATH LIGHTS INOPERATIVE FROM ROWS 26ABC - 36ABC AND FROM ROW 11JK - DOOR 2R.  REPAIRED ELECTRICAL CONNECTORS.  OPERATIONAL CHECK GOOD.
